# SDR MWEA96408

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6003043
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A STATION OVERHEAD CEILING EMERGENCY LIGHT STAYS ON CONSTANTLY AFTER EXTERNAL POWER AND GROUND SERVICE BUS IS OFF.  REPLACED BATTERY PACK.
